Alert archive / Georgia / Frost Advisories in 2022

Frost Advisory 1, NWS Atlanta, GA

April 8, 202240 counties in Georgia

NWS Atlanta, GA issued this frost advisory at Apr 8, 2022, 4:29 AM EDT for 40 counties in Georgia. It took effect at Apr 9, 2022, 2:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2022, 4:29 AM EDT (08:29 UTC)
In effect from
Apr 9, 2022, 2:00 AM EDT
Expired
Apr 9, 2022, 10:00 AM EDT
In force
8 hr
Issued by
NWS Atlanta, GA
All 40 counties

Banks County, GA, Barrow County, GA, Bartow County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Dade County, GA, DeKalb County, GA, Douglas County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gordon County, GA, Gwinnett County, GA, Hall County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Madison County, GA, Meriwether County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Paulding County, GA, Pike County, GA, Polk County, GA, Rockdale County, GA, Spalding County, GA, Troup County, GA, Walker County, GA, Walton County, GA, Whitfield County, GA

The radar

The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
2987 m above ground
0-6 km bulk shear
102 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

509 
WWUS72 KFFC 080829
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
429 AM EDT Fri Apr 8 2022

GAZ006>009-013>016-082000-
/O.NEW.KFFC.FZ.W.0004.220409T0600Z-220409T1400Z/
Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White-
Including the cities of Dahlonega and Cleveland
429 AM EDT Fri Apr 8 2022

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...

* WHAT...Sub-freezing temperatures below 32 degrees expected.
  Temperatures along the ridgeline and mountaintops expected to 
  reach the upper 20s.

* WHERE...Fannin, Gilmer, Union, Towns, Pickens, Dawson, Lumpkin 
  and White Counties.

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ001>005-011-012-019>023-030-031-041>043-082000-
/O.NEW.KFFC.FR.Y.0001.220409T0600Z-220409T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Forsyth-Hall-Polk-Paulding-Haralson-Carroll-
Douglas-
Including the cities of Calhoun, Rome, Cartersville, Gainesville,
Carrollton, and Douglasville
429 AM EDT Fri Apr 8 2022

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Portions of north central and northwest Georgia.

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
4 follow-up statements
886 
WWUS72 KFFC 080916
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
516 AM EDT Fri Apr 8 2022

GAZ006>009-013>016-082000-
/O.CON.KFFC.FZ.W.0004.220409T0600Z-220409T1400Z/
Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White-
Including the cities of Dahlonega and Cleveland
516 AM EDT Fri Apr 8 2022

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...

* WHAT...Sub-freezing temperatures below 32 degrees expected. 
  Temperatures along the ridgeline and mountaintops expected to 
  reach the upper 20s.

* WHERE...Fannin, Gilmer, Union, Towns, Pickens, Dawson, Lumpkin 
  and White Counties.

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ024-082000-
/O.EXA.KFFC.FR.Y.0001.220409T0600Z-220409T1400Z/
Banks-
516 AM EDT Fri Apr 8 2022

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...

* WHAT...Temperatures in the low to mid 30s will result in frost 
  formation.

* WHERE...Banks County.

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

GAZ001>005-011-012-019>023-030-031-041>043-082000-
/O.CON.KFFC.FR.Y.0001.220409T0600Z-220409T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Forsyth-Hall-Polk-Paulding-Haralson-Carroll-
Douglas-
Including the cities of Calhoun, Rome, Cartersville, Gainesville,
Carrollton, and Douglasville
516 AM EDT Fri Apr 8 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...

* WHAT...Temperatures in the low to mid 30s will result in frost 
  formation.

* WHERE...Portions of north central and northwest Georgia.

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
575 
WWUS72 KFFC 081827
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
227 PM EDT Fri Apr 8 2022

GAZ006>009-013>016-090830-
/O.CON.KFFC.FZ.W.0004.220409T0600Z-220409T1400Z/
Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White-
Including the cities of Dahlonega and Cleveland
227 PM EDT Fri Apr 8 2022

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Pickens, White, Lumpkin, Dawson, Fannin, Gilmer, Union 
  and Towns Counties.

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ025-027-032>037-044>049-052>057-066>068-090830-
/O.EXA.KFFC.FR.Y.0001.220409T0600Z-220409T1400Z/
Jackson-Madison-Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-
South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Heard-Coweta-
Fayette-Clayton-Spalding-Henry-Troup-Meriwether-Pike-
Including the cities of Marietta, Atlanta, Lawrenceville, Athens,
East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, 
and Griffin
227 PM EDT Fri Apr 8 2022

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...

* WHAT...Temperatures as low as 36 will result in frost 
  formation.

* WHERE...Portions of north central, northeast and west central 
  Georgia.

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

GAZ001>005-011-012-019>024-030-031-041>043-090830-
/O.CON.KFFC.FR.Y.0001.220409T0600Z-220409T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Forsyth-Hall-Banks-Polk-Paulding-Haralson-Carroll-
Douglas-
Including the cities of Calhoun, Rome, Cartersville, Gainesville,
Carrollton, and Douglasville
227 PM EDT Fri Apr 8 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Portions of north central, northeast and northwest 
  Georgia.

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
644 
WWUS72 KFFC 090900
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
500 AM EDT Sat Apr 9 2022

GAZ006>009-013>016-092000-
/O.NEW.KFFC.FZ.W.0005.220410T0600Z-220410T1200Z/
/O.CON.KFFC.FZ.W.0004.000000T0000Z-220409T1400Z/
Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White-
Including the cities of Dahlonega and Cleveland
500 AM EDT Sat Apr 9 2022

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING FOR NE GEORGIA...

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY FOR NE
GEORGIA...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Pickens, White, Lumpkin, Dawson, Fannin, Gilmer, Union 
  and Towns Counties. 

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

GAZ001>005-011-012-019>025-027-030>037-041>049-052>057-066>068-
091400-
/O.CON.KFFC.FR.Y.0001.000000T0000Z-220409T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-
Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Haralson-Carroll-
Douglas-South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Heard-
Coweta-Fayette-Clayton-Spalding-Henry-Troup-Meriwether-Pike-
Including the cities of Calhoun, Rome, Cartersville, Gainesville,
Marietta, Atlanta, Lawrenceville, Athens, Carrollton, 
Douglasville, East Point, Decatur, Conyers, Covington, Newnan, 
Peachtree City, and Griffin
500 AM EDT Sat Apr 9 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Temperatures as low as 36 will result in frost 
  formation. 

* WHERE...Portions of north central, northeast and west central 
  Georgia. 

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
054 
WWUS72 KFFC 091401
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
1001 AM EDT Sat Apr 9 2022

GAZ006>009-013>016-092215-
/O.EXP.KFFC.FZ.W.0004.000000T0000Z-220409T1400Z/
/O.CON.KFFC.FZ.W.0005.220410T0600Z-220410T1200Z/
Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White-
Including the cities of Dahlonega and Cleveland
1001 AM EDT Sat Apr 9 2022

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

* WHAT...Temperatures around 32 degrees. 

* WHERE...Pickens, White, Lumpkin, Dawson, Fannin, Gilmer, Union 
  and Towns Counties.

* WHEN...From 2 AM to 8 AM EDT Sunday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ001>005-011-012-019>025-027-030>037-041>049-052>057-066>068-
091515-
/O.EXP.KFFC.FR.Y.0001.000000T0000Z-220409T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-
Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Haralson-Carroll-
Douglas-South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Heard-
Coweta-Fayette-Clayton-Spalding-Henry-Troup-Meriwether-Pike-
Including the cities of Calhoun, Rome, Cartersville, Gainesville,
Marietta, Atlanta, Lawrenceville, Athens, Carrollton, 
Douglasville, East Point, Decatur, Conyers, Covington, Newnan, 
Peachtree City, and Griffin
1001 AM EDT Sat Apr 9 2022

...FROST ADVISORY HAS EXPIRED...

Temperatures will remain well above criteria.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Apr 8, 1:22 AM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, Apr 8, 1:22 AM EDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
122 AM EDT Fri Apr 8 2022

...Updated for 06Z Aviation Discussion...

.PREV DISCUSSION... /Issued 317 PM EDT Thu Apr 7 2022/

.Afternoon Area Forecast Discussion...

SHORT TERM /Tonight through Friday Night/...

Beautiful day outside behind last night's storm system, with temps
reaching into the mid 60s across Metro Atlanta. Expecting clear
skies to prevail through tonight, allowing for temps to drop into
the low to mid 40s across the area.  A dry reinforcing front will
keep T and Td depression large enough that frost development should
be minimal to patchy at best tonight.  However, Frost/Freeze
products will mostly likely be warranted for tomorrow tonight with
low temps continuing to drop into the mid 30s with Td in the low
30s. Reminder-the Frost/Freeze program for far northeast Georgia
will begin April 15.

Kept Slight Chance to low end Chance PoPs across N Ga for Friday
afternoon into Friday night as large parent low slides eastward,
extending large wrap-around moisture field back into north Georgia.
There remains some uncertainty whether moisture will hold over far
northeast Georgia into the overnight period, which may be a concern
for a brief, light wintry mix as cooling temperatures combine with
exiting moisture just after midnight Saturday morning.

Other concerns near the end of the short term will be fire weather
conditions for Saturday, with RH values dropping into the low 20s
across GA, again reinforced by dry air aloft and impressive mixing
heights.

Morgan

LONG TERM /Saturday through Thursday/...

No major changes to the long term forecast at this time.

Forefront concerns in the extended will be Fire Danger conditions,
continuing from the short term, on Saturday and Sunday, with minimum
RH values in the mid 20s both days under increased surface/20ft
winds.

The aforementioned broad low pressure system from the short term
will slowly progress eastward over the Great Lakes/Canada into the
weekend, with several pulses rounding through the trough, keeping
low-end Slight Chance PoPs over far NE Georgia Saturday. Otherwise a
dry forecast through the weekend in early next week as surface high
resides over the area. Moving into Monday afternoon, not a large
chance in model consensus with moisture returning and increasing
around the periphery of upper level ridge by Monday afternoon. A
messy moisture axis resides over the region through Wednesday, with
FROPA by early/afternoon Thursday to sweep it out. As mentioned in
previous discussions, there is still high uncertainty on potency of
this low/frontal system and timing of it pushing through the state.

Morgan

.AVIATION... 06Z Update...

Unseasonably cold temperatures behind the cold front will keep VFR
CIGS firmly in place through the TAF period. Winds will remain West
but will increase throughout the day with gusts up to 25kts. A few
high clouds will move in this afternoon as the temps rise but not
enough for a category change.

//ATL Confidence...06Z Update...

High on all elements.

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          60  37  56  36 /  10   5   0   0
Atlanta         57  37  56  38 /   5   5   0   0
Blairsville     50  31  48  30 /  40  20  20   0
Cartersville    56  34  57  33 /  20   5   0   0
Columbus        63  39  62  39 /   5   0   0   0
Gainesville     55  37  54  37 /  20   5   5   0
Macon           65  38  62  38 /   5   0   0   0
Rome            56  35  58  35 /  20   5   0   0
Peachtree City  59  35  59  35 /   5   0   0   0
Vidalia         68  44  63  41 /   5   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Morgan
LONG TERM....Morgan
AVIATION...Vaughn
Hazardous weather outlook, Apr 7, 11:41 PM EDT, 4 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1141 PM EDT Thu Apr 7 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-090345-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1141 PM EDT Thu Apr 7 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

Patchy frost with overnight low temperatures near or below
freezing is expected Saturday and Sunday mornings over north and
portions of central Georgia where temperatures will drop into the
low to mid 30s.

Isolated to scattered thunderstorms are possible again Tuesday
and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 4:29 AM EDTFreeze WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more30 hr
Apr 8, 5:26 AM EDTRiver Flood WarningFFCPulaski12 hr
Apr 8, 5:26 AM EDTRiver Flood WarningFFCNewton12 hr
Apr 8, 1:15 PM EDTRiver Flood WarningFFCBleckley, Pulaski5 days

Nearby

Frost Advisories in Georgia, 2022Every frost advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.